# SDR CA970421010

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 8011 · Engine Starter
- Part: Gcu
- Part number: 51539008D
- Condition: Failed
- Location: #2 Start/Gen
- Part time: 12,513 hours
- Component: Lucas, 23088002A
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) #2 ENGINE STARTER FAILED TO DISENGAGE ON STARTUP. FOUND STARTER AND CONTACTOR BURNED. STARTER GCU REPLACED.
